# SDR CALA2018012700360

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 90,385 hours, 21,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 AND L4 DOOR EXTERIOR EMERGENCY LIGHTS INOP. RELAMPED R2 AND L4 DOOR EXTERIOR EMERGENCY LIGHTS. OPS CHECK GOOD.
